# SDR ASAA0956380

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,099 hours, 3,532 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 3782
- Condition: Leaking
- Location: Apu
- Part time: 2,566 hours, 855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU OIL COOLER IS LEAKING OIL.  REMOVED AND REPLACED APU OIL COOLER REF MM 49 91 41, LEAK CHECK GOOD ROTABLE PART VERIFIED BY SEAMC.
